# SDR DXTA200501016

- Difficulty date: October 11, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600466
- Aircraft time: 6,958 hours, 5,749 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT BRAKES FELT SOFT.  BLED BRAKES PER CESSNA 560 ULTRA MM 32-42-00.  BRAKES FUNCTION NORMALLY AT THIS TIME.
